# SDR R61A201309240934

- Difficulty date: September 24, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000206
- Aircraft time: 12,072 hours, 7,986 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003385003
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE, TWO DENTS WERE FOUND ON LT UPPER NOSE SKIN PROTRUDING INTO RVSM REQUIRES SKIN CHANGE.  MX R & R LT FORWARD UPPER NOSE SKIN IAW SRM 51-21-02, 51-23-02, 51-40-02, 51-41-02, 51-43-02, ALODINED PRIMED AND TOP COATED IAW SRM 51-23-04, 51-23-05, 51-23-05. CIC APPLIED IAW CPM 51-25-00.  ALL WORK ALSO ACCOMPLISHED IAW WITH ETD2013-190-005250, REV C. SURVEY ACCOMPLISHED IAW  AMM34-15-00, REF NRWC VP-034593-2013/16 THIS CLEARS DMI 475356/1 AND DMI 475356/2. FCB IS 53-10-00-004 NO CHANGE TO INSPECTION REQUIREMENTS. REF LOGPAGE 475364/1, 475364/2 FOR RVSM AND CAT 2 ON MEL. PN 170-03385-003, LT FORWARD SKIN, 170-12292/FAIRING.
